MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO Ø 48; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: VERSAFITCUP CC TRIO Ø 48; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.26.45.0048
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 04/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Involved implants lots are not available up today, no review of the related documentation could have been performed.
 
Event or Problem Description
On april 2nd we were informed about a revision performed on april 23rd, 2 months from the primary due to hip dislocation (head from liner).The cup was not seated sufficiently, anteverted to 45 degrees and acetabular appearing under-reamed.Revision surgery has been performed with post/lateral approach, no infection has been detected and the patient was elected to leave the stem and the head in situ.Poly, cup and one screw were removed.Revision surgery completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 29 may 2019: lot 182553: (b)(4) items manufactured and released on 21-jun-2018.Expiration date: 2023-06-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional implants involved: liner: cc e cc light 01.26.3239hct flat pe hc liner ø 32 / c (k120531), lot 182621: (b)(4) items manufactured and released on 26-jul-2018.Expiration date: 2023-07-10.No anomalies found related to the problem.To date, 121 items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115), lot 180532: (b)(4) items manufactured and released on 12-jul-2018.Expiration date: 2023-06-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.

Brand Name
CUP: VERSAFITCUP CC TRIO Ø 48
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8573531
Report Number3005180920-2019-00327
Device Sequence Number19456618
Product Code LZO
UDI-Device Identifier07630030807756
UDI-Public07630030807756
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date06/13/2023
Device Catalogue Number01.26.45.0048
Device Lot Number182553
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer04/02/2019
Initial Report FDA Received Date05/02/2019
Supplement Report FDA Received Date05/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;